# SDR SWIA2024F01083

- Difficulty date: October 10, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 40,058 hours, 25,764 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - LH STRINGER 19L CORRODED AS MARKED FR 88-90 (C-CHECK RO 10/30/2024) (FILED OPEN)REMOVED DAMAGE SECTION OF LH STRINGER 19L  FR 88-90. LOCATED DRILLED AND INSTALLED NEW  LH STRINGER 19L  REPAIR REF: ETD2024-170-027358.  SEE CONTINUATION CARD FOR ALL WORK PERFORMED.
